# SDR DALA2014063003837

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 74,807 hours, 34,227 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Condition: Cracked
- Location: Gust Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 4R DOOR GUST LOCK COLLAR CRACKED AND SPLIT.  R & R DOOR 4R GUST LOCK COLLAR W/ NEW SPLIT COLLAR AND CATCH IAW AMM 52-11.
